# SDR UPS02438480

- Difficulty date: May 12, 2002
- Submitted: May 29, 2002
- Operation: Air carrier
- Aircraft: N682UP
- Make and model: Boeing 747121
- Aircraft serial: 20349
- Aircraft time: 95,929 hours, 24,524 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C FX-KEEL BEAM PANEL SUPPORT LOWER CHORD UPPER AND LOWER SURFACE FOUND SURFACE CORROSION AT STA 1276 TO STA 1350 LBL 16.  CORROSION REMOVED IAW SRM 51-10-01.  BLEND OUT NOT WITHIN SRM 53-10-01 FIG 1 LIMITS, FOR REPAIR REFER TO SRM FIG 51-40-03 FIG 1.
